# SDR G41A20160203001

- Difficulty date: January 31, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N61SJ
- Make and model: Lear 55LEAR
- Aircraft serial: 55081
- Aircraft time: 16,498 hours, 10,195 cycles
- Engine: Garrtt TFE7313A
- Engine time: 13,813 hours, 9,791 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Part number: 1737800
- Condition: Collapsed
- Location: Zone 100
- Part time: 1,000 hours, 1,000 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, X
- Precautionary procedure: A

## Discrepancy

AFTER DEPART, CLIMBING THROUGH 34000', THE CAPTAIN NOTICED THE MASTER WARNING FLASHING, LT FUEL PRESS LIGHT FLASHED MOMENTARILY, WENT OUT & THEN CAME BACK ON.  THE LT STANDBY PUMP WAS SWITCHED ON, ALL ENG INSTRUMENTS AT FIRST WERE INDICATING NORMAL.  A FEW SECONDS LATER THE LT ENG BEGAN TO SPOOL BACK, THE LT OIL PRESS LIGHT CAME ON, THE LT POWER LEVER WAS MOVED TO IDLE & THE ENG SHUTDOWN SHORTLY THEREAFTER.  CTR WAS CALLED &  RETURNED WAS REQUESTED & GRANTED.  DESCENDING THROUGH 28000' AFTER COMPLETING THEIR FUEL PRESS CHECKLIST, THE ENG RESTARTED & ALL INDICATIONS WERE NORMAL.  THE ACFT WAS LANDED SAFELY BACK WITH BOTH ENGS FUNCTIONING NORMALLY.  PERFORMED A THOROUGH INSPECTION OF THE ENG & AIRFRAME FUEL SYSTEMS.  A SMALL SECTION OF THE O RING ON THE LT WING FUEL FILLER CAP WAS FOUND OUT OF ITS GROOVE & FOLDED UNDER THE CAP.  ALL OF THE FUEL ON BOARD WAS DRAINED, APPROX ONE QUART OF WATER WAS FOUND IN THE LT WING TANK, NONE IN THE FUSELAGE TANK OR THE RT WING.  THE LT ENG LOW PRESS FUEL FILTER APPEARED COLLAPSED & THE RT LOOKED NORMAL.  THE FUEL CAP & BOTH LOW PRESS FUEL FILTERS WERE REPLACED WITH NEW.  A TEST FLIGHT WAS COMPLETED UP TO 38000' & SAFELY LANDED WITH NO DISCREPANCIES NOTED.
